MAUDE Adverse Event Report: ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP

ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP
Medical Device Problem Codes Moisture Damage (1405); Temperature Problem (3022)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
 
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a temperature (temp - moisture ingress w/ dmg) issue.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because there is the potential for the user to experience an injury to the skin due to increased pump temperature.
 
Additional Manufacturer Narrative
Date of submission (b)(4)2018 device evaluation: the device has been returned and evaluated by product analysis on (b)(4)2018 with the following findings: a review of the black box showed no evidence of a drastic voltage drop.The battery compartment was cracked at the threads on the side.The battery cap was undamaged and able to fit.Evidence of moisture corrosion was observed in the battery canister and on the battery cap.The leak test failed due a battery compartment leak.The ¿ez-prime¿ steps were performed correctly and all current readings were within specifications.No overheating occurred during the investigation.The alleged ¿temperature¿ issue was unable to be duplicated.The pump cover was removed and no further moisture ingress was found to the power printed circuit board or to the continuous glucose monitoring module.

Brand Name
ANIMAS VIBE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS LLC
200 lawrence dr
west chester PA 19380 3428
MDR Report Key7673053
Report Number2531779-2018-12583
Device Sequence Number1553810
Product Code OYC
UDI-Device Identifier10840406103229
UDI-Public10840406103229
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2018
Was the Report Sent to FDA? Yes
Device Age11 MO
Initial Date Received by Manufacturer 07/02/2018
Supplement Date Received by Manufacturer07/02/2018
Initial Report FDA Received Date07/10/2018
Supplement Report FDA Received Date09/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR
Patient Weight150